Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 347, NWS Wichita, KS

July 29, 2011Harvey County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jul 29, 2011, 3:11 PM CDT for Harvey County, Kansas. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 29, 2011, 3:11 PM CDT (20:11 UTC)
Expired
Jul 29, 2011, 4:15 PM CDT
In force
64 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Harvey County, KS

The radar

The Wichita radar (KICT), 41 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 8.2 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2011-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 139 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2011-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
139 J/kg
Mixed-layer CIN
-265 J/kg
Mixed-layer LCL
1828 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-42 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

694 
WUUS53 KICT 292011
SVRICT
KSC079-292115-
/O.NEW.KICT.SV.W.0347.110729T2011Z-110729T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
311 PM CDT FRI JUL 29 2011

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HARVEY COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 415 PM CDT

* AT 307 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
  IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR HALSTEAD...OR 7
  MILES SOUTHWEST OF NEWTON...AND MOVING NORTHEAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NEWTON...HESSTON...WALTON...NORTH NEWTON AND NEWTON AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3791 9760 3808 9761 3818 9751 3817 9715
      3791 9715
TIME...MOT...LOC 2011Z 228DEG 8KT 3799 9743
WIND...HAIL 60MPH <.75IN

$$

HOWERTON
3 follow-up statements
241 
WWUS53 KICT 292023
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
323 PM CDT FRI JUL 29 2011

KSC079-292115-
/O.CON.KICT.SV.W.0347.000000T0000Z-110729T2115Z/
HARVEY KS-
323 PM CDT FRI JUL 29 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HARVEY COUNTY
UNTIL 415 PM CDT...

AT 318 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH.  THIS STORM WAS LOCATED NEAR NEWTON...MOVING NORTHEAST AT
15 MPH.

LOCATIONS IMPACTED INCLUDE...
  NEWTON...HESSTON...WALTON...NORTH NEWTON AND NEWTON AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3791 9760 3808 9761 3818 9751 3817 9715
      3791 9715
TIME...MOT...LOC 2023Z 237DEG 13KT 3802 9738
WIND...HAIL 60MPH <.75IN

$$

HOWERTON
156 
WWUS53 KICT 292038
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
338 PM CDT FRI JUL 29 2011

KSC079-292115-
/O.CON.KICT.SV.W.0347.000000T0000Z-110729T2115Z/
HARVEY KS-
338 PM CDT FRI JUL 29 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HARVEY COUNTY
UNTIL 415 PM CDT...

AT 336 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH.  THIS STORM WAS LOCATED NEAR WALTON...OR 5 MILES NORTH OF
NEWTON...MOVING NORTHEAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
  WALTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3791 9760 3808 9761 3818 9751 3817 9715
      3791 9715
TIME...MOT...LOC 2039Z 227DEG 7KT 3812 9734
WIND...HAIL 60MPH <.75IN

$$

HOWERTON
407 
WWUS53 KICT 292112
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
412 PM CDT FRI JUL 29 2011

KSC079-292122-
/O.EXP.KICT.SV.W.0347.000000T0000Z-110729T2115Z/
HARVEY KS-
412 PM CDT FRI JUL 29 2011

...THE SEVERE THUNDERSTORM WARNING FOR HARVEY COUNTY WILL EXPIRE AT
415 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 3791 9760 3808 9761 3818 9751 3817 9715
      3791 9715
TIME...MOT...LOC 2112Z 227DEG 7KT 3816 9728

$$

DARMOFAL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 12:25 PM CDT, 2 hours 46 minutes earlier.

Area forecast discussion, Jul 29, 12:25 PM CDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
1225 PM CDT FRI JUL 29 2011

.UPDATE...

MADE A FEW TWEAKS TO POPS EARLIER THIS MORNING. ALTOCUMULUS
CASTELLANUS/SPRINKLES CONTINUE ACROSS CENTRAL KS. THE MAIN FOCUS
FOR THUNDERSTORMS THIS AFTERNOON AND EVENING WILL LIKELY BE
BOUNDARY WHICH HAS BECOME RATHER COMPLEX. A WEAK CIRCULATION IS
EVIDENT IN THE OBSERVATIONS/RADAR LOOPS JUST WEST OF KICT...WITH
COLD FRONT EXTENDING SOUTHWEST TO P28. THE WARM FRONT EXTENDS FROM
NORTH OF KEWK TOWARDS KTOP. HOWEVER ANOTHER BOUNDARY OR POSSIBLY
GRAVITY WAVE IS EVIDENT IN THE RADAR FROM KEWK TO NEAR KIDP...WHICH
HAS SLOWED TO A CRAWL AFTER PUSHING SOUTHWEST MOST OF THE MORNING.
SIMILAR TO PREVIOUS DAYS...PULSE STRONG/SEVERE STORMS ARE EXPECTED
GIVEN AN ESTIMATED 2000 J/KG CAPE AND DRY AIR ALOFT. -HOWERTON

&&

.AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU

WEAK BOUNDARY WITH WAVE JUST WEST OF KICT WILL BE FOCUS FOR
THUNDERSTORMS THIS AFTERNOON AND EVENING. THE GREATEST COVERAGE WILL
LIKELY BE ALONG/JUST NORTH OF HIGHWAY 400. WINDS AT ALL SITES WILL
BE HEAVILY INFLUENCED BY CONVECTION. CONSENSUS OF MODELS SUGGEST
THAT SOUTH FLOW WILL RETURN OVER ALL BUT KSLN/KRSL BY MID MORNING
SAT.  CONVECTIVE DEBRIS WILL LIKELY PERSIST WELL INTO SAT MORNING
GIVEN WEAK FLOW ALOFT. -HOWERTON

&&

.PREV DISCUSSION... /ISSUED 620 AM CDT FRI JUL 29 2011/

AVIATION...12Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
MAIN CONCERN: THUNDERSTORM CHANCES.
WEAK STATIONARY FRONT EXTENDED FROM CENTRAL MISSOURI INTO SOUTH
CENTRAL KS AND NORTHWESTERN OKLAHOMA EARLY THIS MORNING.
SHOWERS/T-STORMS WERE DIMINISHING OVER NORTHERN KS EARLY THIS
MORNING AS A LOW-LEVEL JET WEAKENS. SCATTERED THUNDERSTORMS SHOULD
REDEVELOP BY MID PM ALONG AND NORTH OF THE STATIONARY FRONT...AND
COULD PERSIST INTO TONIGHT GIVEN WEAK LOW-LEVEL JET REDEVELOPMENT.
WILL UTILIZE VCTS AT TAF SITES FOR NOW.

JMC

PREV DISCUSSION... /ISSUED 325 AM CDT FRI JUL 29 2011/

DISCUSSION...
MAIN FORECAST UPDATES WILL FOCUS ON PRECIPITATION CHANCES FOR
TODAY FOLLOWED BY EXTREME HEAT BUILDING BACK INTO KANSAS FOR THE
WEEKEND AND NEXT WEEK.

TDY-TONIGHT
THE COMBINATION OF OVERNIGHT CONVECTION AND WEAK UPPER LEVEL WINDS
COULD MAKE CONDITIONS CONDUCIVE FOR MCV DEVELOPMENT TODAY. THIS
WOULD KEEP SCATTERED SHOWERS AND THUNDERSTORMS IN PLACE OVER CENTRAL
KANSAS WHERE EVEN HIGHER PRECIPITABLE WATER AXIS WILL BE LOCATED.

SAT-SUN
THE TRIPLE DIGIT HIGH TEMPERATURES WILL BE RESTORED OVER KANSAS FOR
THE WEEKEND...AS UPPER LEVEL HIGH PRESSURE CENTER INTENSIFIES OVER
THE CENTRAL PLAINS REGION. COULD SEE A FEW THUNDERSTORMS DEVELOP IN
THE LATE AFTERNOON HOURS ON SATURDAY...AS SLIGHTLY COOLER 700MB
TEMPERATURES WILL BE OVER THE REGION. WE ISSUED A HEAT WATCH AS
HEAT INDICES BEGIN TO SOAR AGAIN OVER THE ENTIRE AREA THIS PERIOD.

EXTEND: MON-THU
HIGH CONFIDENCE THAT THE SIZZLING TRIPLE DIGIT HEAT WILL CONTINUE
FOR KANSAS EARLY NEXT WEEK...AND IT COULD PERSIST THROUGH THE
WEEK THEREFORE WILL HAVE THE HEAT WATCH RUN THROUGH WEDNESDAY. MODELS
ARE SHOWING GLARING SIGNALS OF TREMENDOUSLY HOT TEMPERATURES FOR
TUESDAY WITH DAYTIME HIGHS POSSIBLY REACHING THE HIGHEST VALUES
YET THIS SUMMER. MEANWHILE...LONG RANGE MODELS ARE SHOWING A FRONTAL
BOUNDARY TRYING TO PUSH SOUTHWARD INTO THE AREA FOR WEDNESDAY OR
THURSDAY...BUT FRONTS HAVE HAD A VERY DIFFICULT TIME PENETRATING
INTO THE BUBBLE OF VERY HOT AIR THIS SUMMER. THEREFORE WE WILL
KEEP THE ABOVE NORMAL TEMPERATURES IN PLACE AND KEEP SMALL CHANCE
POPS CONFINED TO CENTRAL KANSAS.

JAKUB

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    99  77 101  79 /  30  30  10  10
HUTCHINSON      96  76 101  79 /  40  40  10  10
NEWTON          96  76  99  79 /  40  40  20  20
ELDORADO        98  77  99  78 /  30  30  20  20
WINFIELD-KWLD  100  77 102  79 /  20  20  10  10
RUSSELL         92  72 100  77 /  30  20  20  20
GREAT BEND      94  73 101  77 /  30  30  10  10
SALINA          92  74  99  77 /  30  30  20  20
MCPHERSON       94  75  99  79 /  30  40  20  20
COFFEYVILLE    100  78  99  79 /  20  20  20  20
CHANUTE         98  76  98  78 /  20  20  20  20
IOLA            98  75  97  77 /  20  30  20  20
PARSONS-KPPF    99  78  98  78 /  20  20  20  20

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
EXCESSIVE HEAT WATCH FROM SATURDAY MORNING THROUGH WEDNESDAY
EVENING FOR KSZ032-033-047>053-067>072-082-083-091>096-098>100.

&&
Hazardous weather outlook, Jul 29, 5:10 AM CDT, 10 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
510 AM CDT FRI JUL 29 2011

KSZ032-033-047>053-067>072-082-083-091>096-098>100-301015-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
510 AM CDT FRI JUL 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL AFFECT CENTRAL KANSAS AND PARTS OF
SOUTHERN KANSAS FOR TODAY AND TONIGHT. THE STRONGER STORMS WILL BE
CAPABLE OF PRODUCING GUSTY WINDS TO 50 MPH...AND TORRENTIAL
DOWNPOURS.

HEAT INDICES OF 100 TO 104 WILL BE POSSIBLE ACROSS SOUTHERN KANSAS
FOR THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A FEW THUNDERSTORMS WILL BE POSSIBLE FOR AREAS ALONG AND NORTH OF
A RUSSELL TO NEWTON...TO COFFEYVILLE LINE FOR SATURDAY AFTERNOON
AND EVENING. SEVERE WEATHER IS NOT EXPECTED WITH ANY OF THIS
ACTIVITY.

INTENSE HEAT IS EXPECTED TO RETURN TO THE ENTIRE AREA FOR THE
WEEKEND AND CONTINUE THROUGH AT LEAST WEDNESDAY...WITH HIGH
TEMPERATURES AND HEAT INDICES RANGING FROM 100 TO 112.

VERY HIGH FIRE DANGER IS FORECAST ON TUESDAY AND WEDNESDAY OVER
KINGMAN AND HARPER COUNTIES...AS WELL AS THE ADJACENT AREA OF
SEDGWICK AND SUMNER COUNTIES.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

CJ

In the hours before

Special weather statement, Jul 29, 1:56 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
156 PM CDT FRI JUL 29 2011

KSZ083-292000-
SEDGWICK-
156 PM CDT FRI JUL 29 2011

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR SEDGWICK COUNTY...

AT 155 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR WICHITA MID CONTINENT AIRPORT...OR 8 MILES
SOUTHWEST OF DOWNTOWN WICHITA...AND MOVING NORTH AT 10 MPH.

WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

HOWERTON
Local storm report, Jul 29, 2:05 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
205 PM CDT FRI JUL 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 PM     TSTM WND GST     WICHITA MID CONTINENT A 37.66N 97.44W
07/29/2011  M56 MPH          SEDGWICK           KS   ASOS

&&

HOWERTON
Local storm report, Jul 29, 2:07 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
207 PM CDT FRI JUL 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND GST     2 WSW WICHITA MID CONTI 37.65N 97.47W
07/29/2011  E60 MPH          SEDGWICK           KS   TRAINED SPOTTER

            OFF DUTY NWS EMPLOYEE REPORTED WIND GUST UP TO 60 MPH.

&&

JAS
Local storm report, Jul 29, 2:24 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
224 PM CDT FRI JUL 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0219 PM     TSTM WND GST     3 NNW WEST WICHITA      37.72N 97.48W
07/29/2011  E60 MPH          SEDGWICK           KS   TRAINED SPOTTER

            WINDS ESTIMATED BY OFF DUTY NWS EMPLOYEE.

&&

HOWERTON
Local storm report, Jul 29, 2:32 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
232 PM CDT FRI JUL 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND GST     3 S DOWNTOWN WICHITA    37.65N 97.34W
07/29/2011  M63 MPH          SEDGWICK           KS   TRAINED SPOTTER

            NEAR WATSON PARK.

&&

JAS
Special weather statement, Jul 29, 2:44 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
244 PM CDT FRI JUL 29 2011

KSZ092-292015-
SUMNER-
244 PM CDT FRI JUL 29 2011

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR SUMNER COUNTY...

AT 243 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR ARGONIA...OR 15 MILES WEST OF
WELLINGTON...AND MOVING NORTHEAST AT 5 MPH.

WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

HOWERTON

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 3:16 AM CDTExcessive Heat WatchICTAllen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more13 hr
Jul 29, 1:58 PM CDTSevere Thunderstorm WarningICTSedgwick47 min
Jul 29, 2:31 PM CDTSevere Thunderstorm WarningICTSedgwick16 min
Jul 29, 3:01 PM CDTSevere Thunderstorm WarningICTChase, Marion59 min
Jul 29, 3:55 PM CDTExcessive Heat WarningICTAllen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more35 hr
Jul 29, 4:30 PM CDTSevere Thunderstorm WarningICTChase, Marion30 min
Jul 29, 4:58 PM CDTSevere Thunderstorm WarningICTChase44 min
Jul 29, 5:39 PM CDTSevere Thunderstorm WarningICTButler, Greenwood36 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.